Day Nurse Liquid
  • Day Nurse Liquid
  • Day Nurse Liquid
  • Day Nurse Liquid

Day Nurse Liquid

240ml 
£7.49
In Stock
Delivery information Product #0002435

Please note images are for illustration purposes and may differ from the product(s) you receive

Day Nurse Liquid 240ml gives you a daytime treatment for the symptoms of cold and flu. It contains the active ingredients Paracetamol, Pseudoephedrine, and Pholcodine. Suitable for adults and children over 16 years.

Night Nurse

Day Nurse Liquid provides you with a non-drowsy daytime remedy for cold and flu symptoms. It relieves cold symptoms for up to 4 hours and can be used for adults and children over 16 years.

Complete relief

  • Tickly cough
  • Shivers, aches, and pains
  • Blocked or runny nose
  • Sore throat
  • Headache

Effective and non-drowsy

Day Nurse Liquid is made with the active ingredients, Paracetamol, Pseudoephedrine, and Pholcodine, which help to reduce temperature, soothe a sore throat, control a dry cough, and relieve a blocked or runny nose without causing you drowsiness. The effects can last for up to 4 hours at a time.

HOW TO TAKE: For oral use only. Shake the bottle for at least 10 seconds before use. Take during the day.

Adults and children aged 16 years and over: 30ml.

Take every 4 hours up to a maximum of 4 times within 24 hours, if needed. If using a night-time product see enclosed leaflet. Always use the measure cup provided and clean after use.

Do not give to children under 16 years.

WARNING. DO NOT EXCEED THE STATED DOSE. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

CONTAINS PARACETAMOL - Do not take with any other paracetamol-containing products.

SAFETY! Check that the cap on the bottle is properly closed at all times.

Side affects of Day Nurse Liquid:

Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol. Side effects with Phenylpropanolamine are rare but may cause sleep disturbance, increased heart beat, skin rash, dry mouth, nose or throat or difficulty in passing urine. Rarely hallucinations have been reported. Side effects are not common with Dextromethorphan and when they occur are usually mild. Occasionally dizziness, upset stomach, nausea or vomiting may occur. If you are concerned stop taking the product and consult your pharmacist.

Active Ingredients: Paracetamol 1000mg, Pseudoephedrine Hydrochloride 60mg and Pholcodine 10mg.

Other Ingredients: sucrose, 5% ethanol, liquid gluclose, sodium and glycerol. See leaflet for further information.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Day Nurse Liquid
 rated Day Nurse Liquid as:
5.00 stars

1 out of 1 people found this useful. Yes No Report abuse

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close